# SDR SIMA993393

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3603 - AFTER TAKEOFF, BAGGAGE SMOKE INDICATION CAME ON.  CREW DISCHARGED BOTH FIRE EXTINGUISHERS.  DECLARED AN EMERGENCY AND RETURNED TO DFW.  VERIFIED EVENT AS FALSE WARNING AND DEFERRED BAGGAGE SMOKE DETECTION SYSTEM AND FIRE EXTINGUISHER SYSTE.  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND REPLACED FORWARD BAGGAGE SMOKE DETECTOR.  MEL WAS RESTORED AND THE AIRCRAFT WAS AGAIN RETURNED TO SERVICE.  (M)
